Alert archive / Kansas / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 73, NWS Dodge City, KS

May 25, 20244 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 25, 2024, 5:37 PM CDT for 4 counties in Kansas. It was in force for 38 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2024, 5:37 PM CDT (22:37 UTC)
Expired
May 25, 2024, 6:15 PM CDT
In force
38 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Damage threat
Considerable
Hail
2.5 in
Wind
60.0 mph

Counties Barber County, KS, Clark County, KS, Comanche County, KS, Kiowa County, KS

The radar

The Dodge City radar (KDDC), 80 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 5:50 PM CDTHAIL 1.753 S Buttermilk, KS
May 25, 5:50 PM CDTHAIL 1.753 S Buttermilk, KS
May 25, 5:54 PM CDTHAIL 1.253 Sw Buttermilk, KSReport from mPING: Half Dollar (1.25 in.).
May 25, 6:00 PM CDTHAIL 1.25Buttermilk, KSMostly pea size hail or smaller. Hail was covering the ground. Did have a few hail stones as large as a half dollar. Report was from social media with pictures.
May 25, 6:09 PM CDTHAIL 0.5Coldwater, KSReport from mPING: Half-inch (0.50 in.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 3:26 PM CDTTornado Watch PDSSPC11 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.6 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2024-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2024-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 169 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2220 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
169 m²/s²
0-3 km storm-relative helicity
411 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

516 
WUUS53 KDDC 252237
SVRDDC
KSC007-025-033-097-252315-
/O.NEW.KDDC.SV.W.0073.240525T2237Z-240525T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
537 PM CDT Sat May 25 2024

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  South central Kiowa County in south central Kansas...
  West central Barber County in south central Kansas...
  Comanche County in south central Kansas...
  Southeastern Clark County in southwestern Kansas...

* Until 615 PM CDT.

* At 537 PM CDT, a severe thunderstorm was located near Sitka, moving
  northeast at 40 mph.

  HAZARD...Tennis ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Protection around 550 PM CDT.

Other locations in the path of this severe thunderstorm include
Coldwater and Lake Coldwater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 1100 PM CDT for south central
and southwestern Kansas.

&&

LAT...LON 3714 9984 3748 9939 3712 9891 3700 9924
      3700 9971
TIME...MOT...LOC 2237Z 246DEG 35KT 3710 9963 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KBJ
4 follow-up statements
760 
WWUS53 KDDC 252248
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
548 PM CDT Sat May 25 2024

KSC097-252258-
/O.CAN.KDDC.SV.W.0073.000000T0000Z-240525T2315Z/
Kiowa KS-
548 PM CDT Sat May 25 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL KIOWA COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for south central
and southwestern Kansas.

&&

LAT...LON 3719 9970 3738 9936 3738 9926 3712 9891
      3700 9924 3700 9953
TIME...MOT...LOC 2248Z 246DEG 35KT 3714 9951 

$$

KSC007-025-033-252315-
/O.CON.KDDC.SV.W.0073.000000T0000Z-240525T2315Z/
Barber KS-Comanche KS-Clark KS-
548 PM CDT Sat May 25 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR WEST CENTRAL BARBER...COMANCHE AND EAST CENTRAL CLARK COUNTIES...

At 548 PM CDT, a severe thunderstorm was located near Protection,
moving northeast at 40 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe storm will be near...
  Protection around 555 PM CDT.

Other locations in the path of this severe thunderstorm include
Coldwater and Lake Coldwater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for south central
and southwestern Kansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3719 9970 3738 9936 3738 9926 3712 9891
      3700 9924 3700 9953
TIME...MOT...LOC 2248Z 246DEG 35KT 3714 9951 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KBJ
537 
WWUS53 KDDC 252254
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
554 PM CDT Sat May 25 2024

KSC007-025-033-252315-
/O.CON.KDDC.SV.W.0073.000000T0000Z-240525T2315Z/
Barber KS-Comanche KS-Clark KS-
554 PM CDT Sat May 25 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR WEST CENTRAL BARBER...COMANCHE AND EAST CENTRAL CLARK COUNTIES...

At 553 PM CDT, a severe thunderstorm was located near Protection,
moving northeast at 40 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated. At 545 PM golf ball sized hail was 
         reported 14 miles south of Coldwater.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe storm will be near...
  Coldwater and Lake Coldwater around 600 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for south central
and southwestern Kansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3738 9936 3738 9926 3712 9891 3700 9924
      3700 9941 3722 9965
TIME...MOT...LOC 2253Z 246DEG 35KT 3716 9945 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KBJ
002 
WWUS53 KDDC 252257 CCA
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
557 PM CDT Sat May 25 2024

KSC007-025-033-252315-
/O.COR.KDDC.SV.W.0073.000000T0000Z-240525T2315Z/
Barber KS-Comanche KS-Clark KS-
557 PM CDT Sat May 25 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR WEST CENTRAL BARBER...COMANCHE AND EAST CENTRAL CLARK COUNTIES...

At 557 PM CDT, a severe thunderstorm was located near Protection,
moving northeast at 40 mph.

HAZARD...Tennis ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

This severe storm will be near...
  Coldwater and Lake Coldwater around 605 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for south central
and southwestern Kansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3738 9936 3738 9926 3712 9891 3700 9924
      3700 9941 3722 9965
TIME...MOT...LOC 2253Z 246DEG 35KT 3716 9945 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...2.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

KBJ
195 
WWUS53 KDDC 252310
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
610 PM CDT Sat May 25 2024

KSC007-025-033-252319-
/O.EXP.KDDC.SV.W.0073.000000T0000Z-240525T2315Z/
Barber KS-Comanche KS-Clark KS-
610 PM CDT Sat May 25 2024

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL BARBER...COMANCHE
AND EAST CENTRAL CLARK COUNTIES WILL EXPIRE AT 615 PM CDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 1100 PM CDT for south central
and southwestern Kansas.

Remember, a Severe Thunderstorm Warning still remains in effect for
Comanche and Barber counties.

&&

LAT...LON 3738 9936 3738 9926 3712 9891 3700 9924
      3700 9941 3722 9965
TIME...MOT...LOC 2309Z 246DEG 35KT 3722 9929 

$$

KBJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:57 PM CDT, 1 hour 40 minutes earlier. Its key messages:

  • Isolated severe thunderstorms are expected southeast of Dodge City Saturday evening. Only one or two storms are expected, but localized high end severe weather is possible.
  • Strong southwest winds and blowing dust west of US 283 Saturday afternoon.
  • Sunday and Monday will be dry, with rain chances returning Tuesday.
Area forecast discussion, May 25, 3:57 PM CDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
357 PM CDT Sat May 25 2024

.KEY MESSAGES...

- Isolated severe thunderstorms are expected southeast of Dodge
  City Saturday evening. Only one or two storms are expected,
  but localized high end severe weather is possible.

- Strong southwest winds and blowing dust west of US 283
  Saturday afternoon.

- Sunday and Monday will be dry, with rain chances returning
  Tuesday.

&&

.UPDATE...
Issued at 253 PM CDT Sat May 25 2024

MESOSCALE DISCUSSION...

A dry line was taking shape southwest of Dodge City southward
into the panhandles. Low level moisture is surging northward
from western Oklahoma into southern Kansas. Thunderstorms will
develop with peak heating between 4 and 5 pm, which is a typical
time for convective initiation. Storms will initially be high
based due to the lack of rich moisture. However, as the evening
progresses and low level moisture increases, any storm (or
storms)will become much lower based. A low level jet of around
50 kts will develop by 7 pm, with 0-1 km SRH values increasing
to 150-250 m2/s2 between 7 and 8 pm. Ongoing storms will move
into this environment and could become tornadic during the
evening across Pratt, Stafford, Barber, Comanche and Kiowa
counties, with emphasis on Pratt and Barber. It is uncertain
whether any storms farther north will be tornadic. Very large
hail will accompany these storms due to the veering wind profile
(favorable hodographs).

&&

.SHORT TERM /THROUGH SUNDAY/...
Issued at 1200 PM CDT Sat May 25 2024

 ...Significant/High-End Severe Weather Possible Southeast of
Dodge City Saturday Evening...

Midday surface analysis showed strong south to southeast winds
across SW KS, gusting near 40 mph, and these are expected to
continue to strengthen this afternoon. Winds will trend more SWly
through the afternoon as a dryline begins to establish over the
eastern zones, east of Dodge City. For this afternoon, increased
winds to the 90%ile of the NBM, and added areas of blowing dust
west of US 283. Some gusts near 50 mph are expected.

Quality moisture return from the Gulf of Mexico is clearly
delayed, with the 60 isodrosotherm just near I-40 (AMA-OKC) as
of late morning. Moisture advection will only increase with time
through 7 pm, focusing into the southeast zones (southeast of
Ashland-Larned line). It is in these southeast zones where
supercell development is expected, as supported by 12z NAM,
RRFS, ARW, HRRR. It is quite possible any convective initiation
in Kansas will wait until about 7 pm, which would allow moisture
several more hours to establish across south central Kansas in
the pre-convective warm sector. Indeed, model consensus from the
NBM surges dewpoints in the 65-68 range across Pratt/Barber
counties. If a discrete supercell can establish and mature in
this vicinity 7-10 pm this evening, high-end tornado/hail
potential will exist in a highly unstable, highly sheared
environment. But this potential will be localized, and focused
southeast of an Ashland-Larned line, and perhaps only Pratt to
Medicine Lodge. Removed all pops west of US 283, and added
severe wording to the grids and forecast for the eastern zones.
Temperatures will soar into the lower to mid 90s by 4 pm,
especially just behind the sharpening dryline.

Clear and quiet but breezy tonight, with strong subsidence
expected behind the surface low moving into central Kansas
around sunrise. As such, SWly winds at sunset will trend NWly
and remain elevated/gusty through sunrise. Sunrise Sunday
temperatures near normal for late May, in the 50s.

Sunday will be sunny, windy and still warm, with sinking air
behind the departing shortwave trough. Increased NWly wind/wind
gust grids to the higher guidance (12z MAV/90%ile NBM)
averaging 20-30 mph. Models show a net cooling of 5-7C at 850 mb
Sunday versus Saturday, but this modest cold advection will
easily be masked by dry NWly downslope compression. Where this
downslope is maximized down the terrain, highs near 90 are
expected in the southeast zones, while areas along I-70 will be
restricted to near 80, with a high near 86 at DDC.

Winds will weaken to light and variable under a clear sky Sunday
night and early Monday, supporting stronger radiational
cooling, and minimum temperatures in the upper 40s and lower
50s.

&&

.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
Issued at 200 PM CDT Sat May 25 2024

Memorial Day will feature a beautiful unofficial start to
summer, with a sunny, warm and dry day with light winds. Slowing
rising heights are forecast, east of a slowly building broad
ridge over the Rockies. Expect few if any clouds, and afternoon
temperatures well into the 80s.

Southeast return flow commences Tuesday, allowing moisture from
the Gulf of Mexico to return. From Tuesday through Friday,
medium range model consensus suggests boundary layer moisture
will remain sufficient, with dewpoints at least in the 50s, to
support daily rounds of showers and thunderstorms. This is not a
forecast of 4 days of rain; rather, scattered showers and
thunderstorms are expected across/near SW KS each day Tuesday
onward. Forcing for ascent appears nebulous Tuesday/Wednesday,
with broad midlevel ridging, and at best weak embedded
shortwaves. Ensemble averages and 12z GFS/ECMWF dig a modestly
strong longwave trough into the northern Rockies on Thursday.
Models suggest open access to the Gulf of Mexico by Thursday,
allowing a strong dryline to establish, with strong southerly
flow up and down the plains, and 60s dewpoints/instability east
of the dryline. Better forcing for support of organized
convection will clearly be north, associated with the northern
jet stream across the northern plains. Still, given 1) a moist
boundary layer, 2) gentle W/SWly midlevel flow/weak shortwaves,
and 3) the fact that late May is the peak of severe climatology
in SW KS, suspect some strong to severe thunderstorms are
probable. Accepted NBM chance category pops for now. There is no
synoptically evident severe weather potential next week, but
rather, mesoscale interactions and effects of prior day
convection/outflows will likely play a bigger role. Hopefully,
over the course of next week, some desperately needed rainfall
will be realized. The US Drought Monitor shows most of SW KS
mired in severe drought once again; DDC has received 23% of its
normal rainfall since March 1st. 12z EPS ensemble members show
the probability of QPF > 0.50 inch through the 4-day period
(Tuesday-Friday) is currently near 30% western zones, 50-60%
central CWA, and 70-80% east of US 283.

&&

.AVIATION /00Z TAFS THROUGH 00Z MONDAY/...
Issued at 400 PM CDT Sat May 25 2024

VFR will continue through this TAF cycle. Intense S/SW winds in
progress at all airports at 21z will continue through 00z Sun,
gusting 35-45 kts. Areas of blowing dust may limit visibility
locally near GCK/LBL/DDC. Any thunderstorms Saturday evening are
expected to remain east of the airports, with no mentions in
this TAF issuance. SW winds will subside some, but remain
elevated and gusty, at sunset, then trend elevated NWly behind a
surface low expected to be in central Kansas at 12z Sun. After
15z Sun, VFR/SKC will continue, with strong NW winds gusting
30-32 kts.

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
None.

&&

UPDATE...Finch
SHORT TERM...Turner
LONG TERM...Turner
AVIATION...Turner
Hazardous weather outlook, May 25, 3:01 AM CDT, 14 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
301 AM CDT Sat May 25 2024

KSZ030-031-043>046-061>066-074>081-084>090-260815-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
301 AM CDT Sat May 25 2024 /201 AM MDT Sat May 25 2024/

This Hazardous Weather Outlook is for portions of central Kansas,
south central Kansas, southwest Kansas, and west central Kansas.

.DAY ONE...Today and Tonight

Isolated severe thunderstorms appear likely Saturday afternoon
along and ahead of a dryline that is expected to be located near
US-283. All severe hazards are possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Springer

In the hours before

Special weather statement, May 25, 5:20 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Dodge City KS
520 PM CDT Sat May 25 2024

KSZ078>080-252245-
Kiowa KS-Edwards KS-Ford KS-
520 PM CDT Sat May 25 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN FORD...NORTHWESTERN
KIOWA AND SOUTHWESTERN EDWARDS COUNTIES THROUGH 545 PM CDT...

At 519 PM CDT, Doppler radar was tracking a strong thunderstorm near
Kingsdown, moving northeast at 80 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Ford around 525 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for south central
Kansas.

&&

LAT...LON 3747 9979 3760 9989 3791 9942 3768 9918
TIME...MOT...LOC 2219Z 237DEG 69KT 3757 9978

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

KBJ
Special weather statement, May 25, 5:23 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Dodge City KS
523 PM CDT Sat May 25 2024

KSZ031-045-046-252300-
Rush KS-Ellis KS-Ness KS-
523 PM CDT Sat May 25 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN NESS...NORTHWESTERN
RUSH AND SOUTHWESTERN ELLIS COUNTIES THROUGH 600 PM CDT...

At 523 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bazine, moving northeast at 55 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

This strong thunderstorm will be near...
  Bazine around 530 PM CDT.
  McCracken around 535 PM CDT.

Other locations in the path of this storm include Liebenthal.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 100 AM CDT for central
Kansas.

&&

LAT...LON 3867 9922 3835 9966 3842 9990 3870 9961
      3870 9960 3872 9959
TIME...MOT...LOC 2223Z 229DEG 46KT 3842 9975

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

KBJ

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 4:54 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCClark, Comanche, Meade51 min
May 25, 5:20 PM CDTSpecial Weather StatementDDCKiowa25 min
May 25, 5:21 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCClark, Edwards, Ford, Kiowa39 min
May 25, 5:23 PM CDTSpecial Weather StatementDDCRush37 min
May 25, 5:40 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCEllis, Ness, Rush17 min
May 25, 5:52 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCEdwards, Kiowa, Pawnee, Stafford39 min
May 25, 6:06 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCEdwards, Kiowa, Pratt, Stafford14 min
May 25, 6:08 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCBarber, Comanche52 min
May 25, 6:22 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush15 min
May 25, 6:39 PM CDTSevere Thunderstorm WarningDDCBarber51 min
May 25, 6:47 PM CDTSpecial Weather StatementDDCPratt28 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.